I just attended a patient who told me: "Since I have osteoarthritis I have gained weight." Although it seems strange, patients with osteoarthritis fatten more easily. President Hugo Chavez It is a good example of how knee pain and weight gain are related.
The osteoarthritis (more frequent rheumatic disease, especially among elderly people), does not affect the metabolism , but the drug most used to relieve these pains causes you to gain weight. The glucosamine fattening and is not even effective to counteract and / or prevent this disease.
The glucosamine It is one of the best-selling supplements. However, it generates the following side effects, such as:
We all need to eat at least 15 grams of protein when we wake up and whoever does not eat them will have to "eat" their own proteins. By self-devouring protein from joints, skin (collagen) and muscles, it causes:
Remember that the glucosamine it is manufactured by the body itself to form the cartilage and taking it in excess does not improve the function of the joints. For more information visit: www.niunadietamas.com